# SDR CA031224001

- Difficulty date: December 16, 2003
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 43,621 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/A NOTICED SPARK FROM OXYGEN PNL.  A/C REMAINED IN SERV SEVERAL DAYS.  UPON INSPECT, WIRE BUNDLE DIRECTLY ABOVE LAV "E" SMOKE DETECT FOUND CHAFFED ON SMOKE DETECT.  INSPECT FOUND ROUTING OF WIRE BUNDLE WITH LITTLE CLEARANCE BETWEEN BUNDLE AND DETECTOR AND REPEAT OF INCIDENT WITH MORE SERIOUS CONSEQUENCES COULD BE LIKELY.  WIRED BUNDLE RECEIVES IT'S POWER FROM 2000 C/B PANEL AND SUPPLIES PWR TO AFT CARGO LOADING SYS, AFT DRAIN MAST AND VARIOUS RIBBON HEATERS, ETC.  FEW A/C WERE INSPECTED 401, 408, 410, 219, 224 HERE.  NO A/C HAD WIRE BUNDLE TOUCHING SMOKE DETECTOR.  HOWEVER, DISTANCE BETWEEN BUNDLE AND SMOKE DETECTOR IS NEVER SAME.  NOTICED FLEXIBLE EXTRACT DUCT IS NEVER INSTALLED SAME WAY.
